# SDR FDEA201005141731

- Difficulty date: May 14, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15322
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN MCD INNER DOUBLER SKIN STA 620-640 STRINGERS 5L - 8L REMOVED INNER WEB SKIN IAW P-F SRM 51-30-2. FABRICATED INNER WEB SKIN FROM   2024T3 .125" DIM. 80" X 48" IAW P-F SRM 53-10-2. INSTALLED INNER WEB SKIN IAW P-F SRM 51-30-2.
